Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 38, NWS Green Bay, WI

April 29, 2011

NWS Green Bay, WI issued this small craft advisory at Apr 29, 2011, 4:16 AM CDT. It took effect at Apr 30, 2011, 10:00 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2011, 4:16 AM CDT (09:16 UTC)
In effect from
Apr 30, 2011, 10:00 AM CDT
Expired
May 1, 2011, 9:22 PM CDT
In force
35 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WHUS73 KGRB 290916
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
416 AM CDT FRI APR 29 2011

...STRONG SOUTHEAST WINDS EXPECTED TO DEVELOP ON SATURDAY...

.SOUTHEAST TO SOUTH WINDS WILL INCREASE AHEAD OF AN APPROACHING
COLD FRONT ON SATURDAY...CAUSING WAVES TO BUILD ON LAKE MICHIGAN.

LMZ541>543-291730-
/O.NEW.KGRB.SC.Y.0038.110430T1200Z-110501T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
416 AM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 AM
CDT SUNDAY. 

* SOUTHEAST WINDS WILL INCREASE TO 30 KNOTS ON SATURDAY...THEN VEER
  SOUTHWEST ON SATURDAY NIGHT.

* WAVES WILL INCREASE TO 6 TO 9 FEET BY SATURDAY AFTERNOON OR EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
12 follow-up statements
924 
WHUS73 KGRB 291527
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CDT FRI APR 29 2011

...STRONG SOUTHEAST WINDS EXPECTED TO DEVELOP ON SATURDAY...

.SOUTHEAST TO SOUTH WINDS WILL INCREASE AHEAD OF AN APPROACHING
COLD FRONT ON SATURDAY...CAUSING WAVES TO BUILD ON LAKE MICHIGAN.

LMZ541>543-292330-
/O.CON.KGRB.SC.Y.0038.110430T1200Z-110501T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1027 AM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
7 AM CDT SUNDAY...


* SOUTHEAST WINDS WILL INCREASE TO 30 KNOTS ON SATURDAY...THEN 
  VEER SOUTHWEST ON SATURDAY NIGHT. 

* WAVES WILL INCREASE TO 5 TO 8 FEET BY SATURDAY AFTERNOON OR
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
315 
WHUS73 KGRB 292030
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT FRI APR 29 2011

...STRONG SOUTHEAST WINDS EXPECTED TO DEVELOP ON SATURDAY...

.SOUTHEAST TO SOUTH WINDS WILL INCREASE AHEAD OF AN APPROACHING
COLD FRONT ON SATURDAY...CAUSING WAVES TO BUILD ON LAKE MICHIGAN.

LMZ521-522-300430-
/O.EXA.KGRB.SC.Y.0038.110430T1200Z-110501T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
330 PM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 AM
CDT SUNDAY. 

* SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KTS...THEN VEER
  SOUTHWEST ON SATURDAY NIGHT.

* WAVES WILL INCREASE TO 3 TO 5 FT ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-300430-
/O.CON.KGRB.SC.Y.0038.110430T1200Z-110501T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 PM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
7 AM CDT SUNDAY. 

* SOUTHEAST WINDS WILL INCREASE TO 30 KNOTS ON SATURDAY...THEN 
  VEER SOUTHWEST ON SATURDAY NIGHT. 

* WAVES WILL INCREASE TO 5 TO 8 FEET ON LAKE MICHIGAN BY SATURDAY
  AFTERNOON OR EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
448 
WHUS73 KGRB 300216
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT FRI APR 29 2011

...STRONG SOUTHEAST WINDS EXPECTED TO DEVELOP ON SATURDAY...

.SOUTHEAST WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT
ON SATURDAY...CAUSING WAVES TO BUILD ON LAKE MICHIGAN.

LMZ521-522-541>543-301030-
/O.CON.KGRB.SC.Y.0038.110430T1200Z-110501T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
916 PM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
7 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
7 AM CDT SUNDAY. 

* SOUTHEAST WINDS WILL INCREASE TO 30 KTS...THEN VEER SOUTHWEST
  ON SATURDAY NIGHT.

* WAVES WILL INCREASE TO 3 TO 5 FT ON THE BAY AND 6 TO 9 FT ON THE
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
369 
WHUS73 KGRB 300924
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
424 AM CDT SAT APR 30 2011

...STRONG SOUTHEAST WINDS EXPECTED TO DEVELOP TODAY...

.SOUTHEAST WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT
TODAY...CAUSING WAVES TO BUILD ON LAKE MICHIGAN. THE WINDS WILL
VEER SOUTHWEST AFTER A COLD FRONT MOVES THROUGH TONIGHT...AND WILL
BECOME QUITE GUSTY AGAIN ON SUNDAY.

LMZ521-522-541>543-301730-
/O.EXT.KGRB.SC.Y.0038.110430T1500Z-110502T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
424 AM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT SUNDAY. 

* SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KTS WITH GUSTS TO 30
  TO 35 KTS BY MIDDAY TODAY. THE WINDS WILL VEER SOUTHWEST AND
  DECREASE TO 10 TO 20 KTS AFTER MIDNIGHT TONIGHT...THEN INCREASE
  TO 15 TO 25 KTS WITH GUSTS TO 30 TO 35 KTS ON SUNDAY.

* WAVES WILL INCREASE TO 3 TO 5 FT ON THE BAY AND 5 TO 8 FT ON
  LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
042 
WHUS73 KGRB 301602
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CDT SAT APR 30 2011

...STRONG WINDS TODAY INTO TONIGHT...

.STRONG SOUTHEAST WINDS AHEAD OF AN APPROACHING COLD FRONT
WILL BUILD WAVES ON LAKE MICHIGAN. THE WINDS WILL VEER SOUTHWEST
AFTER A COLD FRONT MOVES THROUGH TONIGHT...AND WILL BECOME QUITE
GUSTY AGAIN ON SUNDAY.

LMZ521-522-541>543-010200-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-110502T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1102 AM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SUNDAY. 

* SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KTS WITH GUSTS TO 30
  TO 35 KTS TODAY. THE WINDS WILL VEER SOUTHWEST AND DECREASE TO
  10 TO 20 KTS AFTER MIDNIGHT TONIGHT...THEN INCREASE TO 15 TO 25
  KTS WITH GUSTS TO 30 TO 35 KTS ON SUNDAY.

* WAVES WILL INCREASE TO 3 TO 5 FT ON THE BAY AND 5 TO 8 FT ON 
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
449 
WHUS73 KGRB 301614
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1114 AM CDT SAT APR 30 2011

...STRONG WINDS TODAY INTO TONIGHT...

.STRONG SOUTHEAST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL
BUILD WAVES ON LAKE MICHIGAN. THE WINDS WILL VEER SOUTHWEST AFTER
A COLD FRONT MOVES THROUGH TONIGHT...AND WILL BECOME QUITE GUSTY
AGAIN ON SUNDAY.

LMZ521-522-541>543-010015-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-110502T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1114 AM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SUNDAY. 

* SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KTS WITH GUSTS TO 30 
  TO 35 KTS TODAY. THE WINDS WILL VEER SOUTHWEST AND DECREASE TO 
  10 TO 20 KTS AFTER MIDNIGHT TONIGHT...THEN INCREASE TO 15 TO 
  25 KTS WITH GUSTS TO 30 TO 35 KTS ON SUNDAY. 

* WAVES WILL INCREASE TO 3 TO 5 FT ON THE BAY AND 5 TO 8 FT ON 
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
580 
WHUS73 KGRB 302138
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
438 PM CDT SAT APR 30 2011

...STRONG WINDS AND HIGH WAVES WILL CONTINUE TONIGHT
AND SUNDAY...

LMZ521-522-541>543-010600-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-110502T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
438 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SUNDAY. 

* SOUTHEAST WINDS WILL CONTINUE TO 30 KTS THIS EVENING...THEN VEER
  SOUTHWEST AND DECREASE TO 15 TO 20 KTS AFTER MIDNIGHT. SOUTHWEST
  WINDS SHOULD THEN INCREASE TO 15 TO 25 KTS WITH GUSTS TO 30 TO
  35 KTS ON SUNDAY.

* WAVES WILL SHOULD REACH 4 TO 7 FEET ON THE BAY AND LAKE THIS
  EVENING. THE WAVES SHOULD THEN SUBSIDE TO 3 TO 6 FEET ON THE BAY
  OVERNIGHT...WHILE REMAINING AT 4 YO 7 FEET ON THE LAKE INTO
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
770 
WHUS73 KGRB 010212
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CDT SAT APR 30 2011

...STRONG WINDS AND HIGH WAVES WILL CONTINUE OVERNIGHT AND SUNDAY...

LMZ521-522-541>543-011200-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-110502T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
912 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SUNDAY. 

* SOUTHEAST WINDS WILL CONTINUE TO 30 KTS INTO THE EARLY
  MORNING...THEN VEER SOUTHWEST AND DECREASE TO 15 TO 20 KTS.
  SOUTHWEST WINDS SHOULD THEN INCREASE TO 15 TO 25 KTS WITH GUSTS
  TO 30 TO 35 KTS DURING THE DAY ON SUNDAY.

* WAVES WILL SHOULD REACH 4 TO 7 FEET ON THE BAY AND LAKE...THEN
  SUBSIDE TO 3 TO 6 FEET ON THE BAY DURING THE EARLY MORNING...
  WHILE REMAINING AT 4 YO 7 FEET ON THE LAKE THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
597 
WHUS73 KGRB 010911
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 AM CDT SUN MAY 1 2011

...GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY...

LMZ521-522-541>543-011715-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-110502T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 AM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* AFTER A BRIEF LULL IN THE WINDS...SOUTHWEST WINDS WILL INCREASE
  TO 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS BY LATE MORNING. THE
  GUSTY WINDS SHOULD SUBSIDE IN THE EARLY EVENING.

* WAVES AROUND 3 TO 5 FEET CAN BE EXPECTED THROUGH EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
993 
WHUS73 KGRB 011510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CDT SUN MAY 1 2011

...GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY...

LMZ521-522-541>543-012315-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-110502T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1010 AM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* AFTER A BRIEF LULL IN THE WINDS...SOUTHWEST WINDS WILL 
  INCREASE TO 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS BY LATE 
  MORNING. THE GUSTY WINDS SHOULD SUBSIDE IN THE EARLY EVENING. 

* WAVES AROUND 3 TO 5 FEET CAN BE EXPECTED THROUGH EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
877 
WHUS73 KGRB 012110
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
410 PM CDT SUN MAY 1 2011

...GUSTY SOUTHWEST WINDS WILL DIMINISH THIS EVENING...

LMZ521-522-541>543-020300-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-110502T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
410 PM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KTS DURING THE EARLY
  EVENING...THE DIMINISH AROUND SUNSET.

* WAVES AROUND 2 TO 4 FEET CAN BE EXPECTED UNTIL LATE EVENING...
  AND THEN SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
606 
WHUS73 KGRB 020222
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CDT SUN MAY 1 2011

LMZ521-522-541>543-020330-
/O.CAN.KGRB.SC.Y.0038.000000T0000Z-110502T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
922 PM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED AND SHOULD NO LONGER POSE A THREAT
TO SMALL CRAFT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:44 AM CDT, 32 minutes earlier.

Area forecast discussion, Apr 29, 3:44 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
344 AM CDT FRI APR 29 2011

.SHORT TERM...TODAY THROUGH SATURDAY...MAIN FCST CONCERNS INCLUDE
MILD TEMPERATURES AND LOW HUMIDITY TODAY...THEN PCPN CHCS LATE TONIGHT
INTO SATURDAY.

EXPECT MOSTLY SUNNY CONDITIONS TODAY...AS HIGH PRESSURE SHIFTS ACROSS
THE REGION. MIXING THROUGH 850-800 MB SUPPORTS HIGH TEMPS IN THE
LOWER TO MIDDLE 60S INLAND...WITH DEVELOPING SE FLOW KEEPING LKSHR
LOCATIONS IN THE LOWER TO MIDDLE 50S. GOOD MIXING WILL ALSO CAUSE
DEW POINTS TO CRASH THIS AFTERNOON...WITH SOME UPPER TEENS PSBL IN
NC/FAR NE WI...AND 20S ELSEWHERE IN THE SANDY SOIL REGIONS.

AS HIGH PRESSURE SHIFTS EAST TONIGHT...STG SOUTHERLY RETURN FLOW
WILL DEVELOP...WITH A 50 KT LLJ WORKING INTO OUR WESTERN COUNTIES
LATE. MODELS HAVE VARYING OPINIONS ON PCPN CHCS TONIGHT...WITH THE
NAM/ECMWF INDICATING MAINLY DRY CONDITIONS...AND THE GFS BRINGING
PCPN CLOSE TO THE FOX VALLEY BY MORNING. WILL COMPROMISE WITH A
CHC OF SHOWERS OVER OUR WSTRN COUNTIES...WHICH MAINTAINS GOOD
CONTINUITY WITH THE PREVIOUS FCST. WENT A BIT COOLER FOR MIN TEMPS
THAN THE PREVIOUS FCST.

THE STG LLJ AND ASSOCIATED WAA/ISENT LIFT/MOISTURE ADVECTION SHOULD
CAUSE SHOWERS TO OVERSPREAD THE CWA ON SATURDAY...WITH THE HIGHEST
POPS/QPF FOCUSED OVER NC/C WI...WHERE LLV CONVERGENCE WILL BE
ENHANCED BY THE APPROACHING COLD FRONT DURING THE AFTERNOON. HAVE
REMOVED THE MENTION OF THUNDER...AS INSTABILITY IS VERY WEAK AND
INCREASING CLOUD COVER WILL INHIBIT DAYTIME HEATING.

.LONG TERM...SAT NGT THRU NXT THU. MAIN FCST CHALLENGES THIS CYCLE
IS TIMING OF PCPN DEMISE SAT EVENING...POTENTIAL FOR INSTABILITY
SHWRS ON MON...AND THEN HOW TO HANDLE NEXT MAIN UPR TROF TOWARD
THE MIDDLE OF NEXT WEEK. TEMPS APR TO AVG AT OR SLIGHTLY BLO
NORMAL THRU THE PERIOD.

CDFNT TO SWEEP ACROSS THE REST OF WI SAT EVENING BRINGING SHWRS/
ISOLATED TSTMS TO MUCH OF THE FCST AREA. BETTER DYNAMICS AND LIFT
ACTUALLY PASS TO OUR NW CLOSER TO THE UPR LOW/UPR JET AXIS...BUT
LIFT FROM THE CDFNT WL BE MORE THAN ENUF FOR PCPN MOVING THRU THE
AREA. THIS IS A PROGRESSIVE SYSTEM...THUS DRY SLOT TO ALREADY BE
PUSHING THRU WI AFTER MIDNGT WITH STG SUBSIDENCE OVERSPREADING
MOST OF WI. SHWRS SHOULD END FAIRLY QUICKLY WITH BLUSTERY SOUTH
WINDS VEERING WEST BEHIND THE FROPA. STG CAA TO SEND 8H TEMPS DOWN
INTO THE -3 TO -8C RANGE BY 12Z SUNDAY..BUT CLDS AND WIND WL HELP
TO PREVENT TEMPS FROM DROPPING TOO FAR WITH READINGS IN THE LWR
30S NORTH TO AROUND 40 LAKESIDE.

THE TRAILING UPR TROF TO THEN MOVE THRU THE UPR MS VALLEY/NW
SECTIONS OF THE GREAT LKS RGN ON SUNDAY WITH COOL AIR ALOFT (8H
TEMPS AROUND -4C) SITUATED OVER WI. AM WORRIED A BIT BY STEEP LOW-
LVL LAPSE RATES AS THIS COULD LEAD TO INSTABILITY SHWRS POPPING
UP. IN FACT...THE GFS DOES TRY TO DVLP LGT SHWRS ACROSS THE NORTH.
ONLY PBLM IS THAT MSTR IS SERIOUSLY LACKING WITH DEW PTS IN THE
20S TO LWR 30S...THUS ANY PCPN WOULD BE MORE VIRGA THAN ACTUAL
SHWR ACTIVITY. HAVE KEPT SUNDAY DRY FOR NOW WITH MAX TEMPS ONLY
REACHING THE 45-50 RANGE ON AVG.

AS THE UPR TROF LIFTS NE INTO ONTARIO SUNDAY NGT...WINDS WL VEER
MORE NW AND CONT TO USHER UNSEASONABLY COOL AIR INTO NE WI. THERE
IS A VERY LOW CHC FOR A STRAY RAIN OR SNOW SHWR ACROSS VILAS CNTY
WHEN THE WINDS TURN OFF OF LK SUPERIOR...BUT DO NOT EXPECT TO SEE
ANY ACCUMULATION. LOOK FOR MIN TEMPS TO RANGE FROM THE UPR 20S
NORTH TO MIDDLE 30S E-CNTRL. MON'S FCST IS STILL A BIT DICEY AS HI
PRES AT THE SFC MOVES INTO SRN SECTIONS OF THE GREAT LKS WHILE
SOME SEMBLENCE OF A LINGERING UPR TROF REMAINS OVER NRN SECTIONS
OF THE GREAT LKS. AIR MASS ALOFT IS NOT QUITE AS COOL COMPARTED TO
SUNDAY...BUT LINGERING INSTABILITY MAY BE ABLE TO SQUEEZE OUT A
SHWR OVER NRN WI. MAX TEMPS TO REMAIN BLO NORMAL BY A GOOD 10 TO
15 DEGS.

A NEW UPR TROF TO BE MOVING ACROSS THE CANADIAN ROCKIES ON TUE
WITH DOWNSTREAM UPR RIDGING ACROSS THE MIDWEST/UPR MS VALLEY. AT
THE SFC...HI PRES IS EXPECTED TO BE SLIDING TO OUR EAST AND BACK
THE WINDS MORE TO THE SOUTH. THIS WL BRING WARMER AIR BACK TO WI
WITH MAX TEMPS GENERALLY IN THE UPR 50S AWAY FROM LK MI. THE
TIMING OF THIS NEXT UPR TROF IS UP FOR GRABS AMONG THE MDLS AS IT
DROPS E-SE INTO THE CNTRL CONUS DURING THE MIDDLE OF NEXT WEEK.
THE ECMWF IS MUCH MORE AMPLIFIED THAN THE GFS ACROSS THE CONUS...
THUS THE ECMWF IS ALMOST 24 HOURS SLOWER IN BRINGING THIS TROF
EAST. DO NOT EXPECT THIS SITN TO CLEAR UP FOR A COUPLE MORE DAYS...
THUS WL LEAVE WED AND THU'S FCST ALONE.
&&

.AVIATION...ASIDE FROM SOME PATCHY IFR/LIFR VSBYS IN FOG IN THE
WISCONSIN RIVER VALLEY EARLY TODAY...VFR CONDITIONS SHOULD PREVAIL
IN ASSOCIATION WITH HIGH PRESSURE TODAY. SOME LIGHT SHOWERS MAY
DEVELOP OVER NC/C WI LATE TONIGHT... BUT CIGS/VSBYS SHOULD REMAIN
IN THE VFR RANGE. LLWS WILL LIKELY DEVELOP AFTER MIDNIGHT...AS
A SOUTHERLY LOW-LEVEL JET DEVELOPS AHEAD OF AN APPROACHING COLD FRONT.
&&

.MARINE...HAVE FOLLOWED SUIT WITH MKX/LOT...AND ISSUED A SMALL CRAFT
ADVISORY FOR SATURDAY AND SATURDAY NIGHT. SE WINDS WILL INCREASE
AHEAD OF AN APPROACHING COLD FRONT ON SATURDAY MORNING AND CONTINUE
INTO SATURDAY EVENING...THEN VEER SW AS THE FRONT MOVES THROUGH
LATER SATURDAY NIGHT. WAVES SHOULD BUILD TO 5 TO 8 FT ON LK MICH.
&&

.FIRE WEATHER...HIGH PRESSURE WILL BRING SUNNY SKIES AND VERY LOW
RELATIVE HUMIDITY READINGS TODAY. AFTERNOON RELATIVE HUMIDITY
VALUES WILL DROP INTO THE 15 TO 25 PERCENT RANGE IN THE SANDY SOIL
REGIONS OF NC/NE/C WI...WITH HIGHER READINGS OF 25 TO 40 PERCENT
IN THE FOX VALLEY AND LAKESHORE AREAS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/KALLAS
Hazardous weather outlook, Apr 29, 3:58 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
358 AM CDT FRI APR 29 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
358 AM CDT FRI APR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING...
AS A COLD FRONT SWEEPS ACROSS THE REGION. NO SEVERE WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-300900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
358 AM CDT FRI APR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR SATURDAY AND SATURDAY
NIGHT. STRONG SOUTHEAST TO SOUTH WINDS WILL DEVELOP...CAUSING WAVES
TO BUILD TO 5 TO 8 FEET ON LAKE MICHIGAN.

AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE SATURDAY EVENING.

TSK/AK

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.